# SDR IPXA2024071994561

- Difficulty date: July 6, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 146N5693
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: NUTPLATES UNDER FLOOR PANEL IN STA 1720 WITH CORROSION INSTALLED 1 NUTPLATE IAW B757-200 SRM 51-40-02. NUTPLATE P/N BACN10KE3DCD BTCH 4278069 RIVET P/N NAS1097AD3-8 BTCH 4234826. INSTALLED SHIM PLATE IAW B757-200, SRM 51-40-02 RIVET P/N NAS1097AD6-6 BTCH 4226781. REVIEWED
